# SDR REXA2021041500222

- Difficulty date: March 15, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC670340953
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM J ANGLE CORRODED.  RECEIVED PART CERTIFICATION FOR ANGLE P/N CC670-34095-3S AND ATTACHED TO JOB CARD 81532511 OP #257.
